# SDR SWIA2019101746506

- Difficulty date: September 10, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK HAS MULTIPLE AREAS OF CORROSION AROUND THE MATING SURFACE OF WING PANEL 540BB. (C-CHECK) RO: 10/16/2019 REMOVED CORROSION FROM LH LOWER WING PLANK AROUND THE MATING SURFACE OF WING PANEL IAW REO.
